I'm 38 years old and recently had Radiesse injected in my cheeks & tear through with a technique called fanning. I never had wrinkles under my eyes before this procedure and my hollow eyes seem worse; I still have black eyes. Will the wrinkles under my eyes disappear after the product wears off?
Radiesse for Hollowness Left Wrinkles
Doctor Answers 5
Radiesse for hollowness left wrinkles
I agree with Dr Aldea's statements. You were most likely not a candidate for the lower eyelid "fanning" technique with Radiesse. Seek additional opinions.
From MIAMI DR. B
Dark circles and lines of lower eyelids
Radiesse injected into the cheek by depot or fanning probably won't change the dark color of the eyelids. The lines that you see now might disappear as the product dissolves over months but I can't explain why they would have developed after the filler was injected into your tear troughs unless as you squint, the orbicularis oculi muscle is pushing some filler mass with it which, in turn, pushes the eyelid skin closer to the eye making these temporary lines.
Radiesse is NOT a good Filler for use in the Lower Lid
Your question discloses a few major misunderstandings.
There is NOTHING unique or special about placing a filler in a fanning fashion. Every competent injector is aware of it. I am surprised that anyone actually dares use it as a marketing ploy.
Radiesse contains sea coral powder (hydroxy apatite). As such it is best placed next to bone, which it resembles, NOT in very soft (IE lips) or thin (eyelid) tissues. Doing so will result in visible and palpable lumps which may need to be extracted surgically.
Lower lid fillers do not smooth lower lid wrinkles, bring out inking eyeballs nor correct dark pigmentation. Although the careful use of fat graft may in some cases result in lightening of dark lower lid pigmentation that is NOT the case with any other fillers. Lower lid wrinkles can be smoothed with a lower lid lift (Blepharoplasty) or laser resurfacing such as Sciton's MICROLASER PEEL.
You might also like...
After Radiesse give it some time for side effects to go away
If you still have bruising then you probably also have swelling. Swelling can accentuate wrinkles and also make the areas outside the swollen areas look depressed or hollow. Give it another week before worrying, it may just be some temporary, expected side effects you are experiencing. If they persist longer then a week, call your physician and ask him/her about it. Good luck.
Fillers to the cheeck
The appearance of new wrinkles of the eyelids after fillers to the cheeck is unusual. The technique of FANING , all of us use it, your injector convinced you, it seems, that this is unique. Good Marketing.
You need to see the person who injected you to answer your questions. Fillers need expertise like any other cosmetic procedure.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.